# SDR SWIA201335335

- Difficulty date: September 4, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 25,888 hours, 21,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 VERTICAL POST AT BL 0 AFT LT UPPER RADIUS HAS INDICATION 50 % SCREEN HEIGHT APPROXIMATELY .2 INCHES LONG.  C-CHECK REPAIRED IAW REO.
